# SDR 9JLA2021121727643

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N25PP
- Make and model: Cessna 560XL
- Aircraft serial: 5605671
- Aircraft time: 4,398 hours, 3,496 cycles
- System (JASC): 3160 · Central Display
- Part: Relay
- Part number: 267303901
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT PILOTS SIDE PRIMARY FLIGHT DISPLAY POWERS UP WHEN AIRCRAFT BATTERY SWITCH IS TURNED TO THE ON POSITION. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THE LEFT AVIONICS CONTACTOR (KZ001) WAS AT FAULT. THE CONTACTOR WAS REPLACED WITH A NEW UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
